MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINER 40MM STANDARD

LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINER 40MM STANDARD
Model Number 1365.50.810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to cuff failure.Previous surgery is unknown, as well as complete product information of original implant.The patient had a pre-existing reverse configuration of smr shoulder prosthesis consisting of a tt metal back baseplate 360 + 4mm (pn 1375.15.524) with an 40mm glenosphere (pn 1374.09.121).After suffering from acromion to acromion fracture, due to over lateralization according to the surgeon who revised the implant, the patient became lax.During the revision procedure, the surgeon chose to increase the poly liner thickness from a standard size to a +6mm: smr reverse liner standard 40mm (pn 1365.50.810) was removed and replaced with thicker one.This change guaranteed the appropriate tensioning to the rotator cuff.The surgeon decided to not replace other components such as the humeral reverse body because of the risk of a tuberosity fracture.Surgery was completed as intended.The patient is male, date of birth (b)(6) 1959.The event occurred in the united states.
 
Additional Manufacturer Narrative
Explanted component was discarded therefore not available for identification and analysis.Review of manufacturing records cannot be performed since lot number is unknown.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINER 40MM STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24813212
Report Number3008021110-2026-00168
Device Sequence Number14959331
Product Code PHX
UDI-Device Identifier08033390102919
UDI-Public8033390102919
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.810
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale